Open Access
Translator Disclaimer
March, 1980 On Almost Sure Linearity Theorems for Signed Rank Order Statistics
Pranab Kumar Sen
Ann. Statist. 8(2): 313-321 (March, 1980). DOI: 10.1214/aos/1176344956

Abstract

Almost sure asymptotic linearity of signed rank order statistic in shift parameter is studied under suitable regularity conditions and the results are extended to stationary $\phi$-mixing processes as well.

Citation

Download Citation

Pranab Kumar Sen. "On Almost Sure Linearity Theorems for Signed Rank Order Statistics." Ann. Statist. 8 (2) 313 - 321, March, 1980. https://doi.org/10.1214/aos/1176344956

Information

Published: March, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0438.62041
MathSciNet: MR560732
Digital Object Identifier: 10.1214/aos/1176344956

Subjects:
Primary: 60F15
Secondary: 62G99

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.8 • No. 2 • March, 1980
Back to Top